# SDR SIMA200134401

- Difficulty date: December 10, 2001
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5006 - CREW REPORTED AN AFT SMOKE INDICATION ON THE CREW ALERTING PANEL WITH A MASTER WARNING THAT WOULD COME ON FOR 5 TO 7 SECONDS THEN GO OUT.  THIS HAPPENED THREE TIMES.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO (P/N FR3222 S/N 431), AND THE LAVATORY SMOKE DETECTORS (P/N FR3123, S/N 390) IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
